# SDR R61A201207270396

- Difficulty date: July 27, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 14,517 hours, 11,423 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Part number: 17008099403
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CORROSION AND PITTING UNDER ADL CLAMP THAT ATTACHES THE RIGHT ENGINE FIRE EXTINGUISHING LINE TO PYLON.  MX REMOVED AND REPLACED NR 2 ENGINE FIREX LINE IAW EMB 175 AMM 20-10-13.
